# SDR MASA2011020801886

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,478 hours, 13,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00610
- Condition: Damaged
- Location: Ac Bay
- Part time: 19,548 hours, 13,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 2 CAUSING SMOKE.  REMOVED AND REPLACED RT ACM.
